# SDR FDEA202305140868

- Difficulty date: May 14, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,302 hours, 22,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77995509
- Part serial: NA
- Condition: Damaged
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK LOCK M1665 FOUND MISALIGNED BY RAMP DURING LOADING. REMOVED   LOCK AND FOUND SEAT TRACK DAMAGED @ STA 1670, PART# AFA77995-509 TRANSFERRED WRI   25-50-2792/ SEQ14 TO NON ROUTINE 6,   FOUND SEAT TRACK DAMAGED @ STA 1670, PART# AFA77995-509 TRANSFERRED WRI 25-50-2792/   SEQ14 TO NON ROUTINE 6,  REPAIRED IN REF MD11 SRM 53-00-52-2R FIG   201 SHEET 2 REPAIR 1
